Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on the Hardy-Littlewood inequality


Authors: John R. McMullen and Bernice Sharp
Journal: Proc. Amer. Math. Soc. 90 (1984), 95-96
MSC: Primary 43A30
DOI: https://doi.org/10.1090/S0002-9939-1984-0722423-4
MathSciNet review: 722423
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the inequality of the Littlewood conjecture holds precisely for compact abelian groups whose connected component has finite index.


References [Enhancements On Off] (What's this?)

  • [1] Edwin Hewitt and Herbert S. Zuckerman, On a theorem of P. J. Cohen and H. Davenport, Proc. Amer. Math. Soc. 14 (1963), 847-855. MR 0154947 (27:4890)
  • [2] O. Carruth McGeehee, Louis Pigno and Brent Smith, Hardy's inequality and the $ {L^1}$ norm of exponential sums, Ann. of Math. (2) 113 (1981), 613-618. MR 621019 (83c:43002b)
  • [3] S. V. Konyagin, On the Littlewood problem, Izv. Akad. Nauk USSR Ser. Fiz.-Mat. Nauk 45 (1981), 243-265. MR 616222 (83d:10045)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A30

Retrieve articles in all journals with MSC: 43A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0722423-4
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society